In spite of extensive physio over the past 7 months I still have very bad muscle and joint pain and have a pronounced limp, how long are these side effects liable to last? I am 83 years old and before taking this antibiotic was very active still playing some golf and walking everywhere
Jennifer; I am so sorry that you are going through this, Sadly the did not even know that this class of antibiotic affect some people so bad. And many doctors still don't know. Which sadly my dear they really don't have one answer on how long and in some cases if it gets better.from my understanding is do as much as you can on it to keep it flexible and make sure your doctor knows and ask him or her what you can take to help for tendon pain. Then also make sure this doctor puts down that you have had problems with this class of drugs and refuse to take any more. You could google it also and see if there is a spot that people go to that have had the same problem and see if anything helped them heal any faster. All my best and hope you get to feeling better soon.I just googled it and it says pretty much what I have already that the tendon has to heal. but one says it helped to take
over the counter supplement Magnesium. This can be found in the vitamin section of any Pharmacy. Ask the pharmacist about it so that it does not interact with any of your other medications, God bless hope you get relief soon. Chuck1957
I'm totally behind Chuck on this one.
Last year I suddenly couldn't walk because of knee pain a week after starting Cipro.
I had Orthovisc injections and physical therapy.
I didn't put 2 + 2 together until this year.
Same thing opposite knee. It went away faster without treatment this time.
I now list it as an Allergy !
Best of luck to a total recovery.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 1 answer
Posted 14 Dec 2012 • 1 answer
Posted 11 Apr 2015 • 3 answers
Posted 22 Oct 2016 • 1 answer
Posted 3 May 2017 • 0 answers